# SDR CHQA200700032

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 7,577 hours, 6,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6267 - SBN-CVG - DESCENDING 10000FT, OBSERVED HYD 1 LOW QTY EICAS MESSAGE.  RAN QRH AND OBSERVED A DECREASE IN HYDRAULIC FLUID FOLLOWED BY A DECREASE IN HYDRAULIC PRESSURE.  OBSERVED A COMPLETE LOSS OF ENGINE DRIVEN HYDRAULIC PRESSURE, ELECTRIC PUMP ON, AND A SLOW LOSS OF ELECTRIC HYDRAULIC PRESSURE.  RAN QRH FOR E1 HYD PUMP FAIL EICAS MESSAGE AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAK ON THE NOSE LANDING GEAR DOOR ACTUATOR LEFT FITTING.  REMOVED AND REPLACED THE FITTING O-RING IAW EMB MM 32-33-05.
